advertisement
Question
Posted by: zan | 2010/07/20

hormonal treatmnt

am 23yrs and hve been pleased on hormonal treatmnt such as calvit 500, D-tabs and estelles (patches) due to me not getting my periods.....since i started it been a month i got my periods at list twice in a month.......now my breast hve grown bigger and my nipples a are bit painfull............just want to knw wht does this mean? is it the side effects or wht......

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Zan

As this is not a fertility related question I would suggest that you post it to Gynae Doc on the Heath 24 Website.

Answered by: Dr Y.M. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Fertility expert | 2010/07/27

Dear Zan

As this is not a fertility related question I would suggest that you post it to Gynae Doc on the Heath 24 Website.

Answered by: Dr Y.M. Dasoo

Reply to Fertility expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement